CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Stochastic Multiscale Heat Transfer Analysis of Heterogeneous Materials with Multiple Random Configurations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2020, 卷号: 27, 期号: 2, 页码: 431-459
Authors:  Yang, Zihao;  Guan, Xiaofei;  Cui, Junzhi;  Dong, Hao;  Wu, Ye;  Zhang, Jieqiong
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Multiple random configurations  heat transfer problem  reiterated homogenization analysis  micro-meso-macro formulations  stochastic multiscale model  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:55/6  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
The hole-filling method and multiscale algorithm for the heat transfer performance of periodic porous materials 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 311, 页码: 583-598
Authors:  Yang, Zhiqiang;  Sun, Yi;  Cui, Junzhi;  Yang, Zihao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Multiscale analysis  Transient heat transfer problem  Periodic porous materials  The hole-filling method  
Transient heat conduction problem with radiation boundary condition of statistically inhomogeneous materials by second-order two-scale method 期刊论文
INTERNATIONAL JOURNAL OF HEAT AND MASS TRANSFER, 2016, 卷号: 100, 页码: 362-377
Authors:  Yang, Zhiqiang;  Cui, Junzhi;  Sun, Yi
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
SSOTS method  Radiation boundary condition  Heat transfer  Inhomogeneous porous materials  Random distribution  
Multiscale computational method for nonstationary integrated heat transfer problem in periodic porous materials 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2016, 卷号: 32, 期号: 2, 页码: 510-530
Authors:  Yang, Zhiqiang;  Cui, Junzhi;  Wang, Ziqiang;  Zhang, Yang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
multiscale asymptotic expansion  error estimates  periodic porous materials  integrated heat transfer  
Thermo-mechanical analysis of periodic porous materials with microscale heat transfer by multiscale asymptotic expansion method 期刊论文
INTERNATIONAL JOURNAL OF HEAT AND MASS TRANSFER, 2016, 卷号: 92, 页码: 904-919
Authors:  Yang, Zhiqiang;  Cui, Junzhi;  Zhou, Song
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Multiscale asymptotic method  Microscale heat transfer  Porous materials  Thermo-mechanical analysis  
Multiscale computation for transient heat conduction problem with radiation boundary condition in porous materials 期刊论文
FINITE ELEMENTS IN ANALYSIS AND DESIGN, 2015, 卷号: 102-103, 页码: 7-18
Authors:  Yang, Zhiqiang;  Cui, Junzhi;  Sun, Yi;  Ge, Jingran
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Multiscale asymptotic analysis  Radiation boundary condition  Periodic porous materials  Transient heat transfer problem  
A multiscale algorithm for radiative heat transfer equation with rapidly oscillating coefficients 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 266, 页码: 149-168
Authors:  Huang, Jizu;  Cao, Liqun;  Yang, Chao
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Radiation heat transfer equation  Homogenization  Multiscale asymptotic expansion  Composite materials  Porous media  
New Algorithm for the Thermo-Mechanical Coupled Frictional Contact Problem of Polycrystalline Aggregates Based on Plastic Slip Theory 期刊论文
CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES, 2011, 卷号: 76, 期号: 3-4, 页码: 189-206
Authors:  Chen, Yun;  Cui, Junzhi;  Nie, Yufeng;  Li, Yiqiang
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Polycrystalline aggregates  Friction contact  Thermo-mechanical coupled  Crystal slip theory  
Multiscale asymptotic method for heat transfer equations in lattice-type structures 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2009, 卷号: 6, 期号: 2, 页码: 232-255
Authors:  Zhai, Fang-Man;  Cao, Li-Qun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
homogenization  multiscale asymptotic expansion  parabolic equation  lattice-type structure  multiscale finite element method